# SDR CA150507005

- Difficulty date: April 13, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech F90
- Engine: Pwa PT6A135
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINES ARE NG LIMITED & WILL NOT PRODUCE MAXIMUM TORQUE OR ITT.  TROUBLESHOOTING IS ONGOING.
